A new approach for the univalence of certain integral of harmonic mappings
A new approach for the univalence of certain integral of harmonic mappings
Authors
Arbelaez, Hugo
Bravo, Victor
Hernandez, Rodrigo
Sierra, Willy
Venegas, Osvaldo
Bravo, Victor
Hernandez, Rodrigo
Sierra, Willy
Venegas, Osvaldo
Profesor GuĆa
Authors
Date
Datos de publicaciĆ³n:
10.1016/j.indag.2020.04.002
INDAGATIONES MATHEMATICAE-NEW SERIES,Vol.31,525-535,2020
INDAGATIONES MATHEMATICAE-NEW SERIES,Vol.31,525-535,2020
Tipo de recurso
Article
Keywords
Materia geogrƔfica
Collections
Abstract
The principal goal of this paper is to extend the classical problem of finding the values of alpha is an element of C for which either (f) over cap (alpha) (z) = integral(z)(0) (f (zeta)/zeta)(alpha) d zeta or f(alpha) (z) = integral(z)(0)(f' (zeta))(alpha)d zeta are univalent, whenever f belongs to some subclasses of univalent mappings in D, to the case of harmonic mappings, by considering the shear construction introduced by Clunie and Sheil-Small in [4]. (C) 2020 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.